# SDR CA110714002

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 2,674 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Module
- Part number: 70BM055420
- Condition: Contaminated
- Location: Oil System
- Part time: 9,893 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER SECOND START OF THE DAY, ENGINE CHIP WARNING LIGHT COMES ON ON WARNING PANEL.  ENGINE SHUTDOWN.  PILOT VERIFIES CHIP DETECTORS AND FINDS HEAVY CONTAMINATION ON MODULE 5, ENGINE OIL TANK OUTLET AND OIL FULL FLOW CHIP DETECTORS.  NO CONTAMINATION ON MODULE 1 AND REAR BEARING RETURN OIL CHIP DETECTORS. THE MODULES 4 AND 5 OF THE ENGINE ARE CURRENTLY BEING REPLACED, ALONG WITH ENGINE OIL COOLER, ENGINE OIL PUMP AND MOST OF OIL TUBING. THE REMAINING PARTS OF THE ENGINE OIL SYS ARE CURRENTLY BEING CLEANED, FLUSHED AND INSPECTED.  CONTAMINATION SEEMS TO COME FROM MODULE 5, BUT MODULES 4 AND 5 WILL BE SHIPPED TO MFG FOR FURTHER INVESTIGATION AS THEY SHARE THE SAME CHIP DETECTOR.
